# SDR 2006UALA02016

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 48,013 hours, 33,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN CRACKED 62" OB FROM IB END AND 3" FWD OF AFT SPAR.     MAJOR REPAIR: INSTALLED EXTERNAL DOUBLER REPAIR PER MM 55-10-94 PG 802 AND SRM 55-10-01 REPAIR NR 8.
